Alert archive / California / Flash Flood Watches in 2011

Flash Flood Watch 8, NWS San Diego, CA

July 30, 2011Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this flash flood watch at Jul 30, 2011, 8:50 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jul 31, 2011, 12:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2011, 8:50 PM PDT (03:50 UTC)
In effect from
Jul 31, 2011, 12:00 PM PDT
Expired
Jul 31, 2011, 5:55 PM PDT
In force
6 hr
Issued by
NWS San Diego, CA
Flood severity
None

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WGUS66 KSGX 310350
FFASGX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
850 PM PDT SAT JUL 30 2011

...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND
DESERTS OF SOUTHWEST CALIFORNIA FOR SUNDAY AFTERNOON AND
EVENING...

.MOONSOONAL FLOW INTO SOUTHERN CALIFORNIA AGAIN TOMORROW WILL
BRING A CHANCE FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL...MAINLY IN THE MOUNTAINS AND ALONG THE ADJACENT DESERT
SLOPES AND FOOTHILLS.

CAZ055-056-058-060>062-311200-
/O.NEW.KSGX.FF.A.0008.110731T1900Z-110801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
850 PM PDT SAT JUL 30 2011

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... 
  INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS... 
  COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO 
  COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO 
  COUNTY MOUNTAINS. 

* FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING

* A DEEP...MOIST AND UNSTABLE FLOW INTO THE REGION IS EXPECTED TO
  RESULT IN SCATTERED THUNDERSTORMS CAPABLE OF HEAVY RAINFALL AND
  LOCAL FLASH FLOODING.

* FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST SAN
  DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH
  FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE AREAS
  SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF
  THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAD
3 follow-up statements
135 
WGUS66 KSGX 311239
FFASGX

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
539 AM PDT SUN JUL 31 2011

...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS FOR THIS
AFTERNOON AND EVENING...

.MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED
THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

CAZ055-056-058-060>062-312100-
/O.CON.KSGX.FF.A.0008.110731T1900Z-110801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
539 AM PDT SUN JUL 31 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT TODAY
THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... 
  RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...
   SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. 

* FROM NOON PDT TODAY THROUGH THIS EVENING

* MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED THUNDERSTORMS
  TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE POTENTIAL
  FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

* FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST SAN
  DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH
  FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE AREAS
  SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF
  THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.


&&

$$

MARTIN
573 
WGUS66 KSGX 312024
FFASGX

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT SUN JUL 31 2011

...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS FOR THIS
AFTERNOON AND EVENING...

.MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED
THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

CAZ055-056-058-060>062-010300-
/O.CON.KSGX.FF.A.0008.000000T0000Z-110801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
124 PM PDT SUN JUL 31 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... 
  RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...
   SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. 

* UNTIL 8 PM PDT THIS EVENING

* MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED 
  THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH 
  THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. 

* FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST 
  SAN DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH 
  FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE 
  AREAS SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND 
  IF THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MM
644 
WGUS66 KSGX 010055
FFASGX

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN DIEGO CA
555 PM PDT SUN JUL 31 2011


CAZ055-056-058-060>062-010200-
/O.CAN.KSGX.FF.A.0008.000000T0000Z-110801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
555 PM PDT SUN JUL 31 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS
BEEN CANCELLED. THUNDERSTORMS HAVE DIMINISHED OVER THE AREA AND
ARE NOT EXPECTED AGAIN UNTIL MONDAY AFTERNOON.

$$

JAD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 2:00 PM PDT, 6 hours 50 minutes earlier.

Area forecast discussion, Jul 30, 2:00 PM PDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SAT JUL 30 2011

.SYNOPSIS...
HIGH PRESSURE TO THE EAST WILL BRING MONSOONAL MOISTURE THROUGH
EARLY NEXT WEEK. THIS WILL BRING A CHANCE OF MAINLY AFTERNOON AND
EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS...DESERTS...AND INLAND
VALLEYS. A LIGHT SHOWER OR SPRINKLES ARE POSSIBLE NEAR THE COAST.
THIS MONSOONAL FLOW WILL ALSO BRING A PATCHIER MARINE LAYER. FOR THE
MIDDLE TO LATTER PART OF NEXT WEEK...A WEAK TROUGH OF LOW PRESSURE
NEAR THE WEST COAST WILL BRING DRIER SOUTHWEST FLOW ALOFT WITH A
RETURN OF THE MARINE LAYER FOR GREATER NIGHT AND MORNING COASTAL LOW
CLOUDS AND FOG.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A FEW SERIOUS THUNDERSTORMS POPPED UP AROUND BIG BEAR CITY AND INTO
HESPERIA SO FAR TODAY AND MORE WILL COME MAINLY OVER THE MOUNTAINS
AND UPPER DESERT THROUGH THE EVENING. MEANWHILE COASTAL SAN DIEGO IS
STILL UNDER LOW CLOUDS. THERE IS AN EASTERLY WAVE...NOW MOVING
THROUGH NORTHERN BAJA AS SEEN ON SATELLITE...WHICH WILL MOVE THROUGH
OUR REGION TONIGHT BRINGING A SLIGHT CHANCE OF SHOWERS AND TSTORMS
FOR ALL AREAS THROUGH THE EVENING. IT WILL MOVE OUT EARLY SUNDAY BUT
ENOUGH MOISTURE REMAINS FOR A CHANCE OF THUNDERSTORMS THAT WILL STAY
IN THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON. ON MONDAY THE FLOW
BEGINS TO TURN SOUTHWEST WITH A SMALLER CHANCE OF AFTERNOON TSTORMS
FOR MOUNTAINS AND DESERTS. MEANWHILE BACK AT THE COAST THE MARINE
LAYER AND THE COASTAL CLOUDS WILL DIMINISH...BUT IS CURRENTLY RATHER
STUBBORN TO RELEASE ITS GRIP AT THE COAST DESPITE THE DISRUPTION
FROM HIGHER LEVELS. LESS EXTENSIVE AND MORE RANDOM LOW CLOUD
COVERAGE IS EXPECTED NIGHTS AND MORNINGS THROUGH TUESDAY MORNING. AN
UPPER TROUGH TO OUR NORTH PUSHES DOWN SLIGHTLY ON THE HIGH PRESSURE
RIDGE WEDNESDAY INTO NEXT WEEKEND. THIS WILL SHOVE ASIDE MONSOONAL
MOISTURE AND EXTEND OUR MARINE LAYER CLOUDS AGAIN.

&&

.AVIATION...
302030Z...OVER THE COASTAL AREAS AND MUCH OF THE VALLEY AREAS MAINLY
15000 SCATTERED...EXCEPT PERSISTENT LOW CLOUDS WITHIN A FEW MILES OF
THE COASTLINE SOUTH OF KCRQ WITH BASES AROUND 1500 FT MSL AND TOPS
2500 FT MSL. THESE LOW CLOUDS WILL SPREAD INLAND AFTER 02Z WITH
SIMILAR BASES AND TOPS. THE LOW CLOUDS COULD BE RATHER PATCHY
TONIGHT AND CONFINED TO AREAS WEST OF KONT AND KRNM TONIGHT DUE TO
SUBTROPICAL MOISTURE AND INSTABILITY ALOFT.

ABOVE THE MARINE LAYER SCATTERED TO BROKEN CLOUDS 8000 TO 15000 FEET
MSL. SCATTERED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS...MAINLY
DURING THE AFTERNOON AND EVENING. LOCAL GUSTY WINDS... LIGHTNING...
AND HEAVY RAIN NEAR THE THUNDERSTORMS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
     THE APPLE AND LUCERNE VALLEYS...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY MOUNTAINS.

PZ...MARINE WEATHER STATEMENT FOR POSSIBLE THUNDERSTORMS.

&&

PUBLIC...MM
AVIATION...SMALL
Hazardous weather outlook, Jul 30, 4:00 PM PDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT SAT JUL 30 2011

CAZ042-043-048-050-055>058-060>062-311300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 PM PDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE MOUNTAINS AND
NORTHERN DESERTS...SCATTERED SHOWERS AND THUNDERSTORMS.
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. ISOLATED STRONG STORMS WILL
PRODUCE TORRENTIAL RAIN...HAIL...AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONSOONAL MOISTURE WILL CONTINUE A CHANCE OF MAINLY AFTERNOON AND
EVENING THUNDERSTORMS FOR THE MOUNTAINS AND DESERTS THROUGH MONDAY.

FOR SUNDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR ALL
MOUNTAINS AND ADJACENT DESERT AREAS. THUNDERSTORMS ARE EXPECTED TO
DEVELOP...AND ISOLATED FLASH FLOODING IS POSSIBLE. A FLASH FLOOD
WATCH WILL BE IN EFFECT AGAIN IN THE AFTERNOON AND EVENING FOR THE
MOUNTAINS AND ADJACENT DESERT AREAS.

FOR MONDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF
FLASH FLOODING IS MINIMAL. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER
THE MOUNTAINS AND ADJACENT DESERT SLOPES.

TUE THROUGH FRI...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

JAD

In the hours before

Local storm report, Jul 30, 2:55 PM PDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
255 PM PDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND GST     APPLE VALLEY            34.53N 117.21W
07/30/2011  E60.00 MPH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORT

0146 PM     FLOOD            VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            PARTS OF RIDGECREST ROAD FLOODED NEAR RAILROAD TRACKS.
            MANY STREETS IN SRPING VALLEY HAVE FLOWING WATER.

0200 PM     TSTM WND DMG     VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            POWERLINES DOWN ON 7TH AND D STREETS DUE TO WIND KNOCKING
            TREES ON LINES

&&

ATARDY
Local storm report, Jul 30, 3:39 PM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
339 PM PDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            STREET FLOODING IN VICTORVLLLE ON NISQUALLI BETWEEN
            BALSAM AND MARIPOSA. OUTSIDE LANE FLOODED FROM NISQUALLI
            AND COTTONWOOD.

&&

ATARDY
Local storm report, Jul 30, 6:10 PM PDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
610 PM PDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND GST     APPLE VALLEY            34.53N 117.21W
07/30/2011  E60.00 MPH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORT

0146 PM     FLOOD            VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            PARTS OF RIDGECREST ROAD FLOODED NEAR RAILROAD TRACKS.
            MANY STREETS IN SPRING VALLEY HAVE FAST FLOWING WATER.

0200 PM     TSTM WND DMG     VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            POWERLINES DOWN ON 7TH AND D STREETS DUE TO WIND KNOCKING
            TREES ON LINES

0230 PM     FLOOD            VICTORVILLE             34.52N 117.33W
07/30/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            STREET FLOODING IN VICTORVLLLE ON NISQUALLI BETWEEN
            BALSAM AND MARIPOSA. OUTSIDE LANE FLOODED FROM NISQUALLI
            AND COTTONWOOD.

0500 PM     HEAVY RAIN       3 S RANCHITA            33.17N 116.52W
07/30/2011  E0.00 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            FLOODING ON MARKER 15 COUNTY ROAD S-2. SCRISSORS
            CROSSING. FEW INCHES OF WATER ON ROAD.

0600 PM     HEAVY RAIN       WRIGHTWOOD              34.36N 117.63W
07/30/2011  M1.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            NO ISSUES IN TOWN

&&

ATARDY

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:19 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Jul 31, 7:56 AM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Jul 31, 11:02 AM PDTAreal Flood AdvisorySGXRiverside, San Bernardino118 min
Jul 31, 12:07 PM PDTSpecial Weather StatementSGXSan Diego53 min
Jul 31, 12:31 PM PDTFlash Flood WarningSGXSan Diego119 min
Jul 31, 12:34 PM PDTSevere Thunderstorm WarningSGXSan Diego56 min
Jul 31, 1:30 PM PDTFlash Flood WarningSGXSan Diego2 hr
Jul 31, 3:26 PM PDTSpecial Weather StatementSGXSan Diego64 min
Jul 31, 3:33 PM PDTFlash Flood WarningSGXSan Diego117 min
Jul 31, 3:52 PM PDTSevere Thunderstorm WarningSGXSan Bernardino38 min
Jul 31, 3:59 PM PDTFlash Flood WarningSGXSan Bernardino100 min
Jul 31, 4:20 PM PDTSevere Thunderstorm WarningSGXSan Diego40 min
Jul 31, 4:37 PM PDTFlash Flood WarningSGXSan Diego113 min

Nearby

Flash Flood Watches in California, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.